# SDR GTIA021064

- Difficulty date: September 13, 2002
- Submitted: October 23, 2002
- Operation: Air carrier
- Aircraft: N815NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49415
- Engine: Pwa JT8D
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT, STA 1174 TO STA 1155 HAVE CORROSION AT LONGERON 30.  MATERIAL LOSS OUT OF LIMITS COMPLIED WITH E.A. 5310-0252.
